# SDR FDEA201110174548

- Difficulty date: October 17, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: AFA38061
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR INTERIOR FWD WEB FOUND CORRODED.  REPAIRED AS PER EA 1-5240-146592 PART 1.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 113.
